Morrey spaces on spaces of homogeneous type and estimates for □b and the Cauchy-Szegö projection

Hitoshi Arai, Takahiro Mizuhara

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

In this paper, we define an appropriate version of Morrey spaces for spaces of homogeneous type. As our main result, we give a sufficient condition for an operator to be bounded on the version of Morrey spaces (cf. Theorem 3.1 and Corollary 3.5). Moreover, using this result, we prove Morrey space estimates for various operators arising in harmonic analysis and complex analysis of several variables.

Original languageEnglish
Pages (from-to)5-20
Number of pages16
JournalMathematische Nachrichten
Volume185
Publication statusPublished - 1997 Dec 1

Keywords

  • Kohn Laplacian
  • Morrey spaces
  • Singular integrals

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Morrey spaces on spaces of homogeneous type and estimates for □<sub>b</sub> and the Cauchy-Szegö projection'. Together they form a unique fingerprint.

  • Cite this